taking accutane while on juice (OK or not)

Discussion in 'Steroid Forum' started by atlas, Jan 14, 2004.

  1. #1
    atlas

    atlas Junior Member

    is it cool to take accutane while on a cycle. i thought about getting that liver formula for GNC to help keep it regulated. does anybody have any suggestions.
     
  2. #2
    Who?MikeJones

    Who?MikeJones Junior Member

    accutane is ok to take on ur cycle. I got MILK THISTLE from GNC and it worked good for me.
     
  3. #3
    EDED

    EDED Junior Member

    they say its bad for the liver, cuz it raises blood lipid (fat) in the liver, i dont think OTC liver sup from GNC wont do shit for that,

    you probably got lucky and nothing happend, but this is some serious shit, especially at high dosage, at low dosage i dont think its worht it, and running aas with acutane is a waste of money as well, you might wanna do it when you are not on, to really dry your ass up and reduce the oil produced by your sebaceous gland. aas will make your sebaceous gland really active, so its like steppin on the gas and the brake at the same time....not really, but i hope you get my point.
     
  4. #4
    kent1

    kent1 Junior Member

    there s a lot of info on the Accutane usage consequences. I use it when i was a kid 16 and it took 8 months to got me the full results on acne. So if you are considering it, than use it as soon as possible, before you even start your cycle. Try to keep the cycle based on injections not pills. The liver is the most punished organ, so stick to ampols.
    Accutane works !!
    Kent
     
  5. #5
    lovemoney

    lovemoney Junior Member

    i take accutane at a low dosage when iam on my cycle,like 20mg 3 times a weekay.i keeps me from breaking out,but it stresses my joints alittle bit.when i come off i take higher doses to clean me out.i took accutane for the first time after my first cycle i broke out when i was done juicing and it worked great but when i cycle each time i have to take it again if i did not juice the results would be longer lasting
     
  6. #6
    4545

    4545 Junior Member

    Accutane is some serious shit it will take care of the acne but it will def affect the liver and it will dry your skin out really really bad. I used it twice i had horrible nosebleeds and my skin would crack and sting it kills all the mucous membranes in your nose and gives you horrible nose bleeds. You have to learn to take cold showers and use tons of lotion. Be safe and use liver protection.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.